Journal of Applied Mathematics and Stochastic Analysis
Volume 5 (1992), Issue 4, Pages 331-337
On -stability of autonomous systems
University of Waterloo, Department of Applied Mathematics, Ontario, Waterloo N2L 3G1, Canada
Received 1 August 1992; Revised 1 November 1992
Copyright © 1992 Xinzhi Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we discuss the qualitative behavior of a map
along solutions of an autonomous system whose initial values are
measured by a second map . By doing this, we may deal with, in a
unified way, several concepts and associated problems, which are usually
considered separately. Five theorems on asymptotic stability are given
and two examples are worked out.